Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567944
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Paul B. Garrett
Title: Holomorphic Hilbert modular forms
Additional book information: Wadsworth & Brooks/Cole, 1990, 304 pp., ISBN 0-534-10344-8.

References [Enhancements On Off] (What's this?)

  • D. Blasius and J. Rogawski, Galois representations for Hilbert modular forms, Bull. Amer. Math. Soc. (N.S.) 21 (1989), no. 1, 65–69. MR 983457, DOI 10.1090/S0273-0979-1989-15763-7
  • Paul B. Garrett, Pullbacks of Eisenstein series; applications, Automorphic forms of several variables (Katata, 1983) Progr. Math., vol. 46, Birkhäuser Boston, Boston, MA, 1984, pp. 114–137. MR 763012
  • Stephen S. Gelbart, Automorphic forms on adèle groups, Annals of Mathematics Studies, No. 83, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1975. MR 0379375
  • I. M. Gel′fand, M. I. Graev, and I. I. Pyatetskii-Shapiro, Representation theory and automorphic functions, W. B. Saunders Co., Philadelphia, Pa.-London-Toronto, Ont., 1969. Translated from the Russian by K. A. Hirsch. MR 0233772
  • Hervé Jacquet, Automorphic forms on $\textrm {GL}(2)$. Part II, Lecture Notes in Mathematics, Vol. 278, Springer-Verlag, Berlin-New York, 1972. MR 0562503
  • H. Jacquet and R. P. Langlands, Automorphic forms on $\textrm {GL}(2)$, Lecture Notes in Mathematics, Vol. 114, Springer-Verlag, Berlin-New York, 1970. MR 0401654
  • Ichirô Satake, Spherical functions and Ramanujan conjecture, Algebraic Groups and Discontinuous Subgroups (Proc. Sympos. Pure Math., Boulder, Colo., 1965) Amer. Math. Soc., Providence, R.I., 1966, pp. 258–264. MR 0211955
  • Goro Shimura, Introduction to the arithmetic theory of automorphic functions, Kanô Memorial Lectures, No. 1, Iwanami Shoten Publishers, Tokyo; Princeton University Press, Princeton, N.J., 1971. Publications of the Mathematical Society of Japan, No. 11. MR 0314766
  • Richard Taylor, On Galois representations associated to Hilbert modular forms, Invent. Math. 98 (1989), no. 2, 265–280. MR 1016264, DOI 10.1007/BF01388853

  • Review Information:

    Reviewer: Michael Harris
    Journal: Bull. Amer. Math. Soc. 25 (1991), 184-195